# SDR JJBA20230825020

- Difficulty date: August 22, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 41,549 hours, 28,134 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4128
- Condition: Inoperative
- Location: Horizontal Stab
- Part time: 253 hours, 233 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PTIM MAIN INOPERATIVE, BACKUP PITCH TRIM INOPERATIVE EICAS DISPLAYED IMMEDIATELY AFTER T/O.  R & R HORZ STAB CTL UNIT. REMOVED HAS UPPER BOLTS. C/W MOVEMENT OF STAB UP/DOWN, NO DEFECTS NOTED. NO DAMAGE OF CORROSION NOTED ON PIVOT BEARING. REINSTALLED HAS UPPER BOLTS. COMPLIED WITH STABILIZER BACKLASH CHECK, WITHIN LIMITS. VERIFIED MAIN & BACKUP PITCH TRIM SWITCHES DO NOT STICK. PERFORMED LOCKOUT LOGIC TEST. OPS CHECK GOOD. VERIFIED BONDING RESISTANCE SATIS ON GROUND STUDS. PERFORMED VOLTAGE, CONTINUITY, & MEGOHM CHECKS ON MAIN PITCH TRIM SYS. INSPECTED & CLEANED TRIM PANEL, HSCU, & HSA CONNECTORS. PERFORMED HORIZONTAL STAB ELECTRICAL OPS CHECK. R & R SPC. OPS CHECK GOOD. R & R HSA. OPS CHECK GOOD.
